Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

linaki1993

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About linaki1993

  • Rank
    New Member
  1. Hello!!! I am a little bit scared with this.. And I am not sure if this is the cause that my ance came back at some point.. Recently I went through a bad situation that saddened me a lot and since then my skin started breaking out.. I haven't take any antibiotics or other meds.. My dermatologist prescripted me minocycline 100mg for only 12 days but im in doubts as i have heard so many thing about it, things as the acne come back worse when you stop it! Also my gynecologist is a very good do
  2. Hello everyone, I'm on Diane 35 for almost 5 years now. I always had a hormonal acne problems and these pills have changed my life and my skni of course for good! I didn't have any ance problem all these years and suddenly my skin started breaking out and i'm shocked! I went to the gynecologist and he told me that its impossible the acne to come back while taking birth control pills as they control hormones. He also told me that it is caused by a great anxiety and depression as well and whe
×